On certain nonlinear integral inequalities involving iterated integrals

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.171

Abstract

In this paper explicit bounds on some nonlinear integral inequalities involving iterated integrals are established. Applications are also given to illustriate the usefulness of one of our results.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra), India.

Downloads

Published

2006-09-30

How to Cite

Pachpatte, B. G. (2006). On certain nonlinear integral inequalities involving iterated integrals. Tamkang Journal of Mathematics, 37(3), 261-271. https://doi.org/10.5556/j.tkjm.37.2006.171

Issue

Section

Papers